MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO EPTFE VASCULAR GRAFT; DISTAFLO BYPASS GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO EPTFE VASCULAR GRAFT; DISTAFLO BYPASS GRAFT
Model Number DFX8006SC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The return of the device is pending.The investigation is currently under way.
 
Event or Problem Description
It was reported that during placement of the vascular graft, the graft allegedly tore upon removal of the spiral beading.The torn material of the vascular graft was removed to complete the procedure.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.A potential manufacturing changes could have contributed to the identified issue.This is the only complaint reported to date for this lot number and failure mode.Investigation summary: a segment of graft was returned for evaluation.The beading was completely removed from the returned segment.Multiple circumferential tears were noted along the beading imprints and one longitudinal tear was noted.Therefore, the investigation is confirmed for torn material.The definitive root cause for the identified tear along the bead track is unknown.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.

Brand Name
DISTAFLO EPTFE VASCULAR GRAFT
Common Device Name
DISTAFLO BYPASS GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7970823
Report Number2020394-2018-01912
Device Sequence Number16537063
Product Code DSY
UDI-Device Identifier00801741023675
UDI-Public(01)00801741023675
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFX8006SC
Device Catalogue NumberDFX8006SC
Device Lot NumberVTCQ0519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1